Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Hopf module characterization of Hopf algebras


Author: David E. Radford
Journal: Proc. Amer. Math. Soc. 88 (1983), 8-10
MSC: Primary 16A24
DOI: https://doi.org/10.1090/S0002-9939-1983-0691268-5
MathSciNet review: 691268
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A bialgebra over a field is a Hopf algebra if and only if all (nonzero) right Hopf modules are free, as modules, on a set of invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A24

Retrieve articles in all journals with MSC: 16A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0691268-5
Keywords: Hopf algebra, category of Hopf modules
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society